- 07-25-2006, 06:02 AM
My substance usage from the begining -
Four weeks PP (10/20/20/30)
Four weeks PCT
After eight weeks of nothing but whey and creo I'm now a bit over a week into a Halodrol cycle and am looking and feeling smaller than ever
My concern is that just the past couple of days my nipples have become softer and a little larger. I'm very solid and lean with no history of any fatty tissue in that region, so it is noticable to me. Is this what you call gyno?? Is it possible for this to flare up at random long after a cycle??
I have AX PCT, Retain and 6-oxo on hand. Would it be benificial to use any of this during my H cycle just in case??
- 07-25-2006, 07:23 AM
07-25-2006, 07:27 AM
Gooday mate! I don't have much time here (it's early AM) but I'm sure someone else will jump in soon. I noticed that you did not mention the use of a SERM with your PPcycle. If this is the case, than I would ask around to get some help. Ask someone about Letro or Cabergoline to stop gyno if that is indeed what you actually have. Sorry I could not be of more help but I need to go to work so if you question anyone's opinion, than look for one of the moderators of this site. Good luckOriginally Posted by fivemajix
07-25-2006, 12:35 PM
Is it the Areola or the nipple that your taking about? Either way, do you find a lump under the nipple. Sounds very much like gyno. But a more sure fire way is to post a pic. I know it's embarassing, so I'll leave that to your discretion. PP users report delayed gyno, so it could very well be a case.
07-25-2006, 04:16 PM
I may be overreacting. There is no lumps or sensitivity and my wife can't even notice it. It's just my actual nipples. They're softer, very slightly puffy and I wondered if one/any of the above products would help the possibility of a delayed flare up.
I didn't explain that very well duh.
You'se know what I mean
07-25-2006, 04:22 PM
Many orals have some progestational ability. If it is just the nipple itself, meaning the areola than that could be the cause.
07-25-2006, 04:23 PM
07-26-2006, 04:03 AM
07-26-2006, 07:01 AM
lol.Originally Posted by fivemajix
I also am having this problem after doing a cycle of PP. Nolvadex hasn't helped it very much, so I'm seriously considering it to be a progestin problem. There was no pain involved, like there usually is with gyno, but they sure got puffy.
07-26-2006, 02:12 PM
For both of you guys, you might try picking up some Caber and running it at 250mcg ED. I had asked Dr.D himself about the Progestational ability of Superdrol, and he had suggested this to me. Saying all orals had a small amount of progestational ability. However, a more effective stack would be Letro and Caber as I have seen studies citing Letro's ability to lower the amount of PgR while Novla can raise it.Originally Posted by RenegadeRows
Similar Forum Threads
- By alpha6164 in forum AnabolicsReplies: 22Last Post: 06-11-2013, 05:55 PM
- By metacat in forum PicsReplies: 36Last Post: 07-08-2011, 12:30 AM
- By PLer in forum AnabolicsReplies: 6Last Post: 05-17-2009, 11:52 PM
- By pinzino in forum AnabolicsReplies: 5Last Post: 03-11-2003, 06:01 PM
- By Rictor33 in forum AnabolicsReplies: 16Last Post: 02-21-2003, 11:26 PM